Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On choosing generating sets for ideals


Author: Budh Nashier
Journal: Proc. Amer. Math. Soc. 100 (1987), 233-234
MSC: Primary 13A15
MathSciNet review: 884457
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For an ideal $ I$ in a ring $ R$ the choice of a generating set with some interesting properties depends on how $ I$ sits inside $ R$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13A15

Retrieve articles in all journals with MSC: 13A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0884457-1
PII: S 0002-9939(1987)0884457-1
Article copyright: © Copyright 1987 American Mathematical Society